Presenter(s): Sagar Karandikar	Talk ID: 15222
Talk Title: FireSim: A Scalable Platform for FPGA-Accelerated Simulation, Debugging, Profiling of RTL Des	
5 min pre: 1:25 pm Talk Start: 1:30 pm Length: 00:20:00 End -5m: 1:45 pm End: 1:50 pm [] Have a water bottle for ready for the presenter	m
 [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound 	
[] Ask the presenter how they would like to be introduced and how to pronounce their name[] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
	Γalk ID:
Presenter(s): Dan Petrisko Talk Title: bsg_tag: A minimal open-source ASIC configuration bus	15223 2
 5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:20:00 End -5m: 2:15 pm End: 2:20 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop 	orri
[] Ensure presenter's display appears on the projector and confidence monitors	
[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound	
[] Ask the presenter how they would like to be introduced and how to pronounce their name[] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Room: UCSB Henley Hall room 1010

	alk ID 15224
Talk Title: OmniXtend: coherent scaleout over commodity fabrics	;
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:20:00 End -5m: 3:15 pm End: 3:20 pm	m
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
	alk ID
Talk Title: Hammer: A Modular and Reusable Physical Design Flow Tool	15225
 5 min pre: 3:25 pm Talk Start: 3:30 pm Length: 00:20:00 End -5m: 3:45 pm End: 3:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	n
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Mar 31 Fri Room: UCSB Henley Hall room 1010

page 3 of 20

Presenter(s): Mike Urbach	Talk ID: 15226
Talk Title: CIRCT: Open Source Circuit IR Compilers and Tools	5
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:20:00 End -5m: 4:15 pm End: 4:20 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Jack Koenig Talk Title: Accelerating Chisel Development	Talk ID: 15227
5 min pre: 4:55 pm Talk Start: 5:00 pm Length: 00:20:00 End -5m: 5:15 pm End: 5:20	_
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone	<i>,</i> p
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Mar 31 Fri Room: UCSB Henley Hall room 1010 page 4 of 20

Presenter(s): Rick O'Connor Talk ID: 15228 Talk Title: Open-Source HW Commercial Adoption **5 min pre:** 5:25 pm Talk Start: 5:30 pm **Length:** 00:20:00 **End -5m:** 5:45 pm **End:** 5:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

Apr 01 Sat Room: UCSB Henley Hall room 1010 page 5 of 20

Presenter(s): Jose Renau	Talk ID: 15229
Talk Title: A UCSC Professor's path through Open-Source Hardware	8
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Dustin Richmond	Talk ID: 15230
Talk Title: So You Want to be an Open Sourcerer?	9
5 min pre: 8:50 am Talk Start: 8:55 am Length: 00:20:00 End -5m: 9:10 am [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so a complete the presenter how they would like to be introduced and how to pronounce the complete the presenter if they would like time warnings, and if so, when they would like the presenter is ready, un-mute the microphone	eam) sound eir name
 [] When the presenter is ready, un-mate the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Apr 01 Sat Room: UCSB Henley Hall room 1010 page 6 of 20

Presenter(s): Scott Beamer	Talk IE 1523
Talk Title: If You Build It, Who Will Come?	4
Talk Title: If You Build It, Who Will Come? 5 min pre: 8:50 am Talk Start: 8:55 am Length: 00:20:00 End -5m: 9:10 am End: 9:15 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	i am
Presenter(s): Matt Guthaus Talk Title: Yet Another UCSC Professor's path through Open-Source Hardware	Talk IE 1523 4
5 min pre: 9:15 am Talk Start: 9:20 am Length: 00:20:00 End -5m: 9:35 am End: 9:40) am
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Apr 01 Sat Room: UCSB Henley Hall room 1010 page 7 of 20

Presenter(s): Jerry Zhao	Talk ID
Talk Title: Tapeout-in-a-Semester: The Organization of Berkeley's Tapeout Course	42
 5 min pre: 9:40 am Talk Start: 9:45 am Length: 00:20:00 End -5m: 10:00 am End: 10:05 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	i am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
1 resenter(s). Raent rigani	Talk ID
Talk Title: Fearless Hardware Design	29
5 min pre: 10:05 am Talk Start: 10:10 am Length: 00:20:00 End -5m: 10:25 am End: 10:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Apr 01 Sat Room: UCSB Henley Hall room 1010 page 8 of 20

Presenter(s): Graeme Smecher	Talk ID: 15235
Talk Title: Minimax - a Compressed-First, Microcoded RISC-V CPU	10
ignification in the presenter is a single presenter in the presenter in th	am am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Jason Eshraghian	Talk ID
Talk Title: Open Source Brain-Inspired Neuromorphic Software and Hardware	15236 11
in pre: 11:25 am Talk Start: 11:30 am Length: 00:20:00 End -5m: 11:45 am End: 11:50 in Have a water bottle for ready for the presenter in Ensure presenter has microphone and completed sound check (if not, poke AV team) in Check that HDMI is plugged into the presenter's laptop in Ensure presenter's display appears on the projector and confidence monitors in Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound in Ask the presenter how they would like to be introduced and how to pronounce their name in Ask the presenter if they would like time warnings, and if so, when they would like them	am)
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Apr 01 Sat Room: UCSB Henley Hall room 1010 page 9 of 20

Presenter(s): Joaquin Matres	
Talk Title: Gdsfactory, an Open Source python flow for circuit design, verification and validation	-
5 min pre: 12:52 pm Talk Start: 12:57 pm Length: 00:3:00 End -5m: 12:55 pm End: 1:00 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	1
Presenter(s): Wenting Zhang Talk Title: RISu064 - An in-order non-blocking dual-issue RISC-V 64 processor	
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:3:00 End -5m: 12:58 pm End: 1:03 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] When the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	1

Apr 01 Sat Room: UCSB Henley Hall room 1010 page 10 of 20

Presenter(s): Vighnesh lyer	Talk ID: 15238
Talk Title: SimCommand: A High-Performance RTL Testbench API with Fork/Join Support	13
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a light of the presenter on the projector and confidence monitors [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the projector if they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	ı
Presenter(s): James Bowman	Talk ID: 15239
Talk Title: A radically simple 1-bit single-die "supercomputer"	14
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the confidence monitors is ask the presenter if they would like time warnings, and if so, when they would like the presenter is ready up mute the microphone.	team) sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	ı

Apr 01 Sat Room: UCSB Henley Hall room 1010 page 11 of 20

Presenter(s): Oron Port	Talk ID: 15240
Talk Title: All Your OSS Codebase Are Belong To Us	15
5 min pre: 1:04 pm Talk Start: 1:09 pm Length: 00:3:00 End -5m: 1:07 pm End: 1:10 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	·
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Peter Herrmann	Talk ID: 15241
Talk Title: A Modular Approach to Variable Pipeline Depth Designs	16
5 min pre: 1:07 pm Talk Start: 1:12 pm Length: 00:3:00 End -5m: 1:10 pm End: 1:10 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	·
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Apr 01 Sat Room: UCSB Henley Hall room 1010 page 12 of 20

Presenter(s): Francisco Wilken	Talk IE 1524
Talk Title: Open-source Hardware for Real-Time Applications	1
5 min pre: 1:10 pm Talk Start: 1:15 pm Length: 00:3:00 End -5m: 1:13 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to 1.1 Check that LIDM) is plugged into the presentario lenter.	·
 [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like 	neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Nikita Klimov	Talk IE
Talk Title: An open-source robotics applications interface	1524 1
5 min pre: 1:13 pm Talk Start: 1:18 pm Length: 00:3:00 End -5m: 1:16 pm [] Have a water bottle for ready for the presenter	·
[] Ensure presenter has microphone and completed sound check (if not, poke AV t[] Check that HDMI is plugged into the presenter's laptop	team)
[] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test	
[] Ask the presenter how they would like to be introduced and how to pronounce th[] Ask the presenter if they would like time warnings, and if so, when they would like	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Apr 01 Sat Room: UCSB Henley Hall room 1010 page 13 of 20

Presenter(s): Dylan Kupsh	Talk ID: 15256
Talk Title: DSAGEN: Democratizing Domain-Specific Accelerator Generation for FPGA Overlays	50
5 min pre: 1:16 pm Talk Start: 1:21 pm Length: 00:3:00 End -5m: 1:19 pm End: 1:24 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Matthew Michilot	Talk ID: 15257
Talk Title: Educational Framework for Functional Verification	51
5 min pre: 1:19 pm Talk Start: 1:24 pm Length: 00:3:00 End -5m: 1:22 pm End: 1:27 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Apr 01 Sat Room: UCSB Henley Hall room 1010 page 14 of 20

Presenter(s): Ethan Sifferman	Talk ID: 15258
Talk Title: Using CVA6 in Architecture Education	52
5 min pre: 1:22 pm Talk Start: 1:27 pm Length: 00:3:00 End -5m: 1:25 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and tes [] Ask the presenter how they would like to be introduced and how to pronounce to the presenter if they would like time warnings, and if so, when they would like time warnings, and if so, when they would like to the presenter if they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	team) t sound heir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk)
Presenter(s): Alex Mykyta Talk Title: Open tools for an open standard: Control/status register automation using System	Talk ID: 15244 nRDL 19
5 min pre: 1:25 pm Talk Start: 1:30 pm Length: 00:20:00 End -5m: 1:45 pm	End: 1:50 pm
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and tes [] Ask the presenter how they would like to be introduced and how to pronounce to the presenter if they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	team) t sound heir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk)

Apr 01 Sat Room: UCSB Henley Hall room 1010 page 15 of 20

Presenter(s): Andreas Olofsson	Talk ID: 15245
Talk Title: Goodbye Make, Hello SiliconCompiler!	20
ignification in the presenter is 5 pm. Talk Start: 2:00 pm. Length: 00:20:00. End -5m: 2:15 pm. [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Abraham Gonzalez	Talk ID:
Talk Title: Chipyard: An Open-Source RISC-V SoC Design Framework	15246 21
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Apr 01 Sat Room: UCSB Henley Hall room 1010 page 16 of 20

Presenter(s): Balram, Srinivasan Venkataramanan	Talk ID: 15247
Talk Title: SVA based Checker IP in Verilator	22
5 min pre: 3:25 pm Talk Start: 3:30 pm Length: 00:20:00 End -5m: 3 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, pure presenter is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence moder is a presenter in the presenter in the presenter in the projector and confidence moder in the presenter in the	ooke AV team) onitors and test sound nounce their name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	the day)
Presenter(s): Pascal Pieper Talk Title: Quality of Life with Virtual Prototypes - Open Source Tools in the Ecosy	Talk ID: 15248 estem of the RISC-V VP 23
5 min pre: 3:55 pm	:15 pm End: 4:20 pm
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, presenter is presenter in present	onitors and test sound nounce their name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	the day)

Apr 02 Sun Room: UCSB Henley Hall room 1010 page 17 of 20

Presenter(s): Jerry Zhao	Talk ID
Talk Title: Constellation: A Open-Source Chisel Generator for Network-on-Chip Interconnects	2
5 min pre: 8:55 am Talk Start: 9:00 am Length: 00:20:00 End -5m: 9:15 am End: 9:20 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Matthew Ballance	Talk IE
Talk Title: SystemVerilog-Style Constraints and Functional Coverage in Python	2
5 min pre: 9:25 am Talk Start: 9:30 am Length: 00:20:00 End -5m: 9:45 am End: 9:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts)	am
[] Introduce the presenter(s) and the talk	

Apr 02 SunRoom:UCSB Henley Hall room 1010page 18 of 20

Presenter(s): Matt Liberty	Talk ID: 15251
Talk Title: OpenROAD - Turning Designs into Optimized Silicon	26
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Aliaksei Chapyzhenka	Talk ID: 15252
Talk Title: Online Waveform viewer. Why do we need one?	27
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	am am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Apr 02 Sun Room: UCSB Henley Hall room 1010 page 19 of 20

Presenter(s): CHINH LE Talk ID: 15253 Talk Title: Space - Opportunities, Challenges for Open Source Community 5 min pre: 10:55 am Talk Start: 11:00 am Length: 00:20:00 End -5m: 11:15 am End: 11:20 am [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

May 15 Thu Room: B7141 page 20 of 20

Presenter(s):				Talk II 1551
Talk Title: https://i	meza.wiki/mwplus/MediaW	/iki_Users_and_Develo	pers_Workshop_Spring_	
5 min pre: 8:55 am	Talk Start: 9:00 am	Length: 10:00	End -5m: 9:05 am	End: 9:10 am
[] Have a water bott	le for ready for the pre	esenter		
	has microphone and o	•	heck (if not, poke AV	team)
[] Check that HDMI	is plugged into the pre	esenter's laptop		
[] Ensure presenter'	s display appears on t	the projector and co	onfidence monitors	
[] Ask the presenter	"Will there be laptop s	sound?" If so, ask	AV to plug in and test	t sound
[] Ask the presenter	how they would like to	o be introduced and	d how to pronounce the	heir name
[] Ask the presenter if they would like time warnings, and if so, when they would like them				
[] When the present	er is ready, un-mute the	he microphone		
[] Make any special	announcements (eg. /	Audience defrag, e	vents later in the day)
[] Hit the Big Red Big	utton. (On = recording	starts)		
[] Introduce the pres	senter(s) and the talk			